Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 182975, 16 pages
http://dx.doi.org/10.1155/2012/182975
Research Article

A New Approach for Analyzing the Reliability of the Repair Facility in a Series System with Vacations

School of Mathematics and Statistics, Chongqing University of Technology, Chongqing 400054, China

Received 15 April 2012; Accepted 7 May 2012

Academic Editor: Francis T. K. Au

Copyright © 2012 Renbin Liu and Yong Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Renbin Liu and Yong Wu, “A New Approach for Analyzing the Reliability of the Repair Facility in a Series System with Vacations,” Journal of Applied Mathematics, vol. 2012, Article ID 182975, 16 pages, 2012. https://doi.org/10.1155/2012/182975.